4.5 Months on Testosterone; No More Injection Leakage
June 28, 2012 § 1 Comment
Today is 4.5 months since I have started Testosterone. It was my 19th injection. Since I adjusted the angle of the needle when I inject, I am not getting anymore leakage. I really think that I was losing 1/3 to 1/2 of my dose each time, causing significant slowing in progression, which is frustrating.
My legs are getting really hairy and my honey bunny doesn’t like that because it is so itchy. I offered to shave it off, but she said that will just make it worse because then it will be prickly. What a pickle!!
Other than that. I haven’t seen any significant changes, and in fact, I am getting “ma’am’ed” more than ever. I think it’s people trying to be nice and/or “down”. It doesn’t make me as upset as it used to. Before I started transition, I used to get really pissed. Now, it’s kind of funny because it’s like, “I know something you don’t know.” In all honesty, I wonder if or when I will start passing. I really want to disappear in to manworld. I enjoy being queer and looking queer, so in all actuality, I hope I at least maintain a queer appearance (and I’m not talking dress).
In real life, I’m pretty happy. Like happy for an extended amount of time. I don’t remember the last time that happened. Of course I experienced happiness before, just not “extended happiness.” Events, items, stuff can make me happy, but it always seems to go back to crap. Not now. And I like that.
My five month follow up is July 19th. It will be interesting to find out where my T levels are.